# SDR FDEA201904250904

- Difficulty date: April 25, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE COMPARTMENT (#3 SLAT INBOARD) STATION XOS  667   BEADED DOUBLER FOUND CRACK LEFT HAND WING - FIXED LEADING EDGE COMPARTMENT (#3 SLAT INBOARD) STATION XOS 667   CRACKS ON BEADED DOUBLER REPAIR CARRIED OUT AS PER SRM 57-40-02-2R FIGURE 203   REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
